I am back.....

By Inkaddiction Latest Reply 2010-04-25 22:00:43 -0500
Started 2010-01-03 06:14:50 -0600

I have been missing for a couple months…I became so overwhelmed with health complications, I just shut down…no computer, no nothing…it didnt help, I am still overwhelmed, but back online!!!
Not much has changed, I am off Byetta and on Novolog and Lantus, still cant get my numbers under control, I have been in the hospital twice for Hyperglycemia, still dealing with the thirst issue…I have an appt with an Endocronologist in 2 weeks…I have been dealing with A Fib episodes that I swear are going to kill me, and a boarderline tumor in the nether regions…they say its *not cancerous YET*, but apparently these tumors are prone to turning cancerous at the drop of a hat…I have been doing a non invasive treatment for it…its not working (woot for me)…so surgery is the next step…not something I want to do either…so there is my 3 month update…wish me luck for the next 3 months, I am going to need it!!…Happy New Year Everyone

10 replies

mike67 2010-04-25 22:00:43 -0500 Report

Hey, I want you to hang in there and not give up, I am also suffering from excessive thirst with the diabetes now for 5 years, seems like i drink about 8 20 ounce bottles of water each day, here is what i have found that helps alot, by walking 2 miles three times each week at a local park i am able to help keep my blood sugar down some and reduce my thrist also, i suffer from chronic neuropathy pain in my feet and have found that a long acting medication has helped me so much i can now lead a somewhat normal life, so do not give up there is hope for you also.

imsuzie2 2010-01-03 18:41:26 -0600 Report

Welcome back, Ink. I can understand overwhelmed, and I ran to a therapist and you could have knocked me over with a feather when I was told I was clinically depressed. I was put on Citalopram 20 mg, and it has made a world of difference. Took me about 3 weeks to fell like my old self…my husband was put on it and was better in THREE DAYS.

I'm a chicken, and would take surgery over chemo and radiation…but you know what works best for you. Why not try sitting in a hot tub with the lights low and candles and try to empty your mind. Then slowly write down an action plan. Sometimes that can help, as does this site and all the caring people here. Good luck. S2

AddassaMari 2010-01-03 17:02:46 -0600 Report

You are entitled to be overwhelmed. But it is good that you are back and with all you issues have a positive outlook for the New Year. Keep in touch, we can't help except to listen, and offer out heart felt hope for your return to better health. Hang in there!

ptsparkle 2010-01-03 14:46:28 -0600 Report

Sorry for your problems you are going through. We all struggle with our own issues, and this is a great place to share, ask, learn, and vent! What if anything are you taking for the afib? I had "episodes" for 30+ yrs. Was taken off one drug, and put on another after some surgery I had (not heart related). That was in 08, and haven't had one afib event since then. Hope things work out for you. Glad to help any way I can. Jim

spiritwalker 2010-01-03 13:39:18 -0600 Report

I'll keep you in my prayers. Its hard enough dealing with one
health issue at a time. You have several. Its good to have
you back.

Iroquois 2010-01-03 13:27:36 -0600 Report

Please keep in touch with all of us. We can support you and help if we can. You need to think positive and turn all over to the Lord. It all sounds like you are depressed with everything - might try and get on something for that so everything not so overwhelming even though you have alot going on right now. I will put you in my prayer journal. You will be in my thoughts and prayers. Kathy

Harlen 2010-01-03 09:25:45 -0600 Report

Welcom back glad your doing better
try to keep in tuch.
Do you know how to count carbs??
This has worked for me very well so good that I was able to get a pump and I am A T2 Keep in tuch
Best wishes

Inkaddiction 2010-01-04 02:28:16 -0600 Report

Thank you all for your wishes and prayers!!

Harlen, thats my biggest fault, not counting carbs, I stay away from them, but thats as far as I go

Iroquis, I am in Wa state as well…Your *handle* caught my attention, my husband is Iroquis, well Mohawk to be precise =o)

Ptsparkle…the last *episode* (my husband calls them *my spells*) I had to be rushed to the ER to be zapped…TWICE!!…Dr told me the cardioversion was *no big deal* he had dont hundreds, they zap you once and it resets your heart…we he had to do it 2 times…and they dont tell you about the burns you are going to have from the *paddles* (big sticky pads now days)…I went to the cardiologist, changed all my blood pressue meds and put me on Coumidin, apparently my blood was on the thick sideand they want me thinned out to help the Afib, keeo things moving smoother, and to prevent a clot…so far, my spells have been…milder than before…so I guess its working

I have been on *crazy pills* for yrs…along with my physical hell, I suffer from a long list of mental health issues…thankfully, in the last few yrs we seem to have found the right combination of meds to keep me, um…level, alive, in a decent mood, driving, I had road rage SO bad I came very close a number of times to wrecking cars, the rage I had on and off the road was scary,I was terribly suicidal, the depression was horrible… but it all is *under control* now, I am afraid to change any of my crazy meds, a relapse would kill me I think, not something I want to even think about

Hinboyz3 2010-01-03 06:42:07 -0600 Report

Sorry to hear of your health issues, but not is set in stone. You have to be a person that can step out on Faith. You have to stay strong and believe that the best is yet to come in yur wonderful life. I believe things will work out for you in the long run. You've got to take care of yourself in the mean while, cause its only one of you. Please keep your friends here on the site well informed of all your progress. I will keep you in my prayers, and dont be a stranger anymore stay intouch with us on the site, we are our own support tystem, and we need eachother.